# SDR 05062654

- Difficulty date: March 3, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Condition: Not Seated
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY NOSE GEAR DOOR DISAGREE.  FOUND NLG STRUT PISTON TO NOT BE FULLY SEATED.  SEATED PISTON & SERVICED NLG.  PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.
